# SDR AALA982181

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950E FRAME HAS DENT ON UPPER FLAGNE WITH WEB DEFORMED ABOVE STRINGER 26.  INSTALLED REPAIR DOUBLER PER SRM 51-40-3 USING MAT 7075-T6, SIZE 12 INCH BY 4 INCH, WITH 2 ROWS ON SIDE WEB HAVING 12 .25 INCH BAC B30 FP8 1 ROW AND 13 .1875 BAC B30 FP6 OTHER ROW, 1 ROW ON TOP HAVING 12 BAC B30 FP6 .1875 INCH WITH 4 FASTENERS ON EACH SIDE OF DAMAGE.  (M)
